Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Zero-order perturbations of the subelliptic Laplacian on the Heisenberg group and their uniqueness properties


Authors: Nicola Garofalo and Ermanno Lanconelli
Journal: Bull. Amer. Math. Soc. 23 (1990), 501-511
MSC (1985): Primary 35B45, 35B60, 35H05, 22E30
MathSciNet review: 1039424
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 35B45, 35B60, 35H05, 22E30

Retrieve articles in all journals with MSC (1985): 35B45, 35B60, 35H05, 22E30


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1990-15963-4
PII: S 0273-0979(1990)15963-4